I received my flu shot on Oct 23, 2013. I'm a registered nurse and as soon as the Walgreen's pharmacist stuck me with the needle, I knew it was too high. Within a half hour my shoulder started to stiffen. Two days later I went to the urgent care because I wanted it documented. The PA working that day kind of rolled her eyes at me, took an x-ray, and basically told me sometimes flu shots hurt. I told her I wanted a steroid.. she gave me meloxicam. I didn't even other filling it and kept taking 800mg of ibuprofen 2-3 times a day. I had horrible pain in the shoulder and could hardly dress myself. After three weeks, I went in for a back steroid injection for arthritis. It helped the shoulder a lot for about a week. My primary gave me 10 days of prednisone, so then I started taking that. It worked moderately well, but wore off quickly after it was done. I just had an MRI done and it shows diffuse rotator cuff tendonitis with fluid between the tendons, bone marrow edema around the AC joint, and small glenohumeral joint effusion. My doctor wants to tell me I must have hurt myself turning a patient or something, but my arm didn't hurt 5 minutes before the injection, but it's hurt ever since. I'm very angry and frustrated as this obviously makes my job and normal living much more difficult. The doctor hasn't told me what he plans to do yet, but I'm sure it's going to involve more steroids, which I cannot stand. Hopefully someone starts teaching these Walgreen's pharmacists how to give flu shots.